Talk

Advanced search

confuse

(3 Posts)
ishiee1110 Thu 09-Jun-16 06:54:20

hi everyone, i want some suggestions and advice when it comes to TTC, i decided to stop my pill (mid-pack) here goes the sequence..

May 26- stop pill
may 27 - did not take pill
May 28-intercourse
may 29 - 30- did not take pill
may 31 - intercourse
June 1,2 - did not take pill
june 3 - intercourse but spotting very light (which i was not expected)

may know what is the possible effect of this?
thank you. hope i get a clear explanation of these mommies.

Laura05 Thu 09-Jun-16 09:17:47

Hi didn't want to read and run but looks to me like a withdrawal bleed from coming off the pill (which is completely normal) smile

minniewinnie Thu 09-Jun-16 11:39:07

Hi ishiee, the hormones from your pill are probably still be influencing your cycle (and may do for some time after you stop). It normally takes a few months for cycles to come into a normal routine, which makes tracking your cycle (ovulation window/periods etc) - bit harder to start with. I would suggest downloading a tracking app (ovia is good) and adding your syptoms / details of your cycle so you can get a broader picture. In the mean time dtd every other day should help to make sure you don't miss your first fertile window since coming off the pill. Good luck ttc smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now